# SDR 2006UALA00837

- Difficulty date: April 27, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY DOOR EXTERIOR TORQUE TUBE ACCESS PANEL CUT OUT, UPPER FWD CORNER RADIUS CRACKED.
